Five Dangerous Symptoms of Lorcet Overdose

Five Dangerous Symptoms of Lorcet Overdose

Lorcet overdose can be extremely dangerous. Lorcet contains acetaminophen and hydrocodone, both of which have particular overdose hazards.  Hydrocodone is an opiate narcotic used to relieve pain. And in Lorcet, the acetaminophen’s main...
How Much Lorcet Will Cause an Overdose?

How Much Lorcet Will Cause an Overdose?

The US government’s 2010 Drug Abuse Warning Network report ranked painkillers at the top of the list for drug-related emergency-room visits. Over that year, there was approximately one painkiller-related emergency for every 500...
Potential High-Dose Risks of Lorcet

Potential High-Dose Risks of Lorcet

Lorcet is a narcotic pain reliever made up of a combination of hydrocodone and acetaminophen. While the drug can be very effective for managing pain, it should only be taken as directed by a doctor. There are many potential dangers and...
Acetaminophen Overdose and Liver Damage

Acetaminophen Overdose and Liver Damage

Acetaminophen use is known to cause liver damage in certain instances. Medical professionals recommend that individuals are cautious when taking this medication. Users should never take more than the recommended dosage because increasing...